# SDR RJEF20221402001

- Difficulty date: March 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N779AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8300
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 CTL VALVE FAULT // IN REFERENCE TO TSM 75-33-00-810-811-A THE RESISTANCE AND INSULATION CHECK ON THE EEC A ELECTRICAL HARNESS CONECTOR
P8A WAS FOUND.
SOCKETS J AND -D (LOWERCASE) (BETWEEN 21 AND 39 OHMS) = 34.9 OHMS
SOCKETS -V (LOWERCASE) AND -B (LOWERCASE) (BETWEEN 10 AND 18 OHMS) =16.5 OHMS
SOCKETS -C (LOWERCASE AND -B (LOWERCASE) (BETWEEN 10 AND 18 OHMS) = 16.6 OHMS
SOCKETS -B (LOWERCASE) AND THE GROUND (MORE THAN 10 MOHMS) = OK
SOCKETS -C (LOWERCASE) AND THE GROUND (MORE THAN 10 MOHMS) = OK
SOCKETS -D (LOWERCASE) AND THE GROUND (MORE THAN 10 MOHMS) = OK
SOCKETS J AND THE GROUND (MORE THAN 10 MOHMS) = OK
SOCKETS -V (LOWERCASE) AND THE GROUND (MORE THAN 10 MOHMS) = OK
ON TBV RECEPTACLE CONNECTOR J86 THE RESISTANCE AND INSULATION WAS FOUND.
PINS A AND 12 (BETWEEN 21 AND 39 OHMS) = 33.7 OHMS
PINS 10 AND 11 (BETWEEN 10 AND 18 OHMS) =15.3 OHMS
PINS 3 AND 11 (BETWEEN 10 AND 18 OHMS) = 15.4 OHMS
PIN 3 AND THE GROUND (MORE THAN 10 MOHMS) = OK
PIN 4 AND THE GROUND (MORE THAN 10 MOHMS) = OK
PIN 10 AND THE GROUND (MORE THAN 10 MOHMS) = OK
PIN 11 AND THE GROUND (MORE THAN 10 MOHMS) = OK
PIN 12 AND THE GROUND (MORE THAN 10 MOHMS) = OK
AND ALSO THE RESISTANCE BETWEEN TBV-P86 TO P8A CONNECTOR ON ECC CH A
J TO 4 = 0.7 OHMS
-D (LOWERCASE) TO 12 = 0.7 OHMS
-V (LOWERCASE) TO 10 = 0.7 OHMS
-B (LOWERCASE) TO 11 = 0.8 OHMS
-C (LOWERCASE) TO 3 = 0.7 OHMS
BETWEEN TBV J86 TO J812 CROSSLINK FROM HJ8A TO HJ8B EEC CH B
17 TO 6 = 0.7 OHMS
18 TO 7 = 0.7 OHMS
21 TO 2 = 0.7 OHMS
22 TO 8 = 0.8 OHMS
23 TO 9 = 0.8 OHMS                          // IAW TSM 75-33-00-810-807-A WAS REPLACED SPLIT CONTROL UNIT AND SERVO VALVE ASSY (SCU/SVA) FIN 4186KS IAW AMM
73-21-10-000-802-A / 73-21-10-400-802-A REV 59 . TORQUE APPLIED: SCU SUPPORT BRACKETS BOLTS: 120 LBF. IN , VBV-VSV FUEL
MANIFOLD BOLTS : 120 LBF. IN , MTC ACC FUEL MANIFOLD BOLTS. 120 LBF. IN , SUPPLY HOSE B-NUT 32 : 530 LBF. IN , MAIN SUPPLY HOSE
B NUT 16: 1000 LBF. IN , SECONDARY SUPPLY HOSE B-NUT : 730 LBF.
